MAUDE Adverse Event Report: ARTHREX, INC. UKA TIBIAL BEARING, SIZE 2, 8MM, VIT-E; KNEE PROSTHESIS

ARTHREX, INC. UKA TIBIAL BEARING, SIZE 2, 8MM, VIT-E; KNEE PROSTHESIS
Model Number UKA TIBIAL BEARING, SIZE 2, 8MM, VIT-E
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, it was reported by a distributor via sems-07011239 that an ar-521-tbb8 ibalance® uka tibial bearing implants initial insert had to be removed and a larger one placed after changing the tibia.The implant was verified and the reported damage was confirmed.This occurred during use.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces upon insertion.

Brand Name
UKA TIBIAL BEARING, SIZE 2, 8MM, VIT-E
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22962088
Report Number1220246-2025-03725
Device Sequence Number9515072
Product Code HSX
UDI-Device Identifier00888867231368
UDI-Public(01)00888867231368(11)231001(17)280930(10)579232811
Combination Product (Y/N)N
PMA/510(K) Number
K161060
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUKA TIBIAL BEARING, SIZE 2, 8MM, VIT-E
Device Catalogue NumberAR-521-TBB8
Device Lot Number579232811
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date08/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown